| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that, during intraocular lens implantation surgery, separation of haptics in anterior chamber was observed, optic and haptics were removed during same procedure and the surgery was completed with similar lens.Additional information has been requested but no information was received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.Trend review: per most recent trending, no associated trend alert(s) were observed.All complaints are reviewed on a monthly basis, and corrective actions will be defined if required.The manufacturer internal reference number is: (b)(4).